# SDR 95ZZZX5631

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107GA
- Make and model: Piper PA-31-350
- Aircraft serial: 31705446
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: LW18129
- Condition: Failed
- Location: Alternator
- Part time: 2 hours
- Component: Prestolite, ALU8403
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ALTERNATOR AND A/C BELTS REPLACED DUE TO AGE AND CRACKING AT 25.5 HOURS P.T.T.  AIRCRAFT FLEW THROUGH HEAVY RAIN AND ALTERNATOR BELT FAILED BY LOSS OF DRIVE COGS (TEETH).  NEW BELT INSTALLED, AIRCRAFT FLEW 1.9 HRS (1ST TRIP), BELT FAILED AS ABOVE.  ANOTHER NEW LW18129 BELT WAS INSTALLED, AIRCRAFT RETURNED HOME, 1.8 HRS BELT WAS FAILING (COGS MISSING).  THE LAST TWO FLIGHTS HAD NO RAIN OR MOISTURE.
